Alert archive / North Dakota / Freeze Warnings in 2014
Freeze Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this freeze warning at May 14, 2014, 2:37 PM MDT for 32 counties in North Dakota. It took effect at May 14, 2014, 9:00 PM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 14, 2014, 2:37 PM MDT (20:37 UTC)
- In effect from
- May 14, 2014, 9:00 PM MDT
- Expired
- May 15, 2014, 7:34 AM MDT
- In force
- 11 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
043 WWUS73 KBIS 142037 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 337 PM CDT WED MAY 14 2014 ...FREEZE WARNING STATEWIDE LATE THIS EVENING THROUGH THURSDAY MORNING..... .COLD HIGH PRESSURE WILL DRIFT ACROSS WESTERN AND CENTRAL NORTH DAKOTA TONIGHT RESULTING IN MAINLY CLEAR SKIES AND LIGHT WINDS. THIS WILL ALLOW TEMPERATURES TO FALL BELOW FREEZING OVER MOST OF WESTERN AND CENTRAL NORTH DAKOTA BY LATE THIS EVENING. SUB FREEZING TEMPERATURES ARE LIKELY TO PERSIST UNTIL AROUND 9 AM CDT THURSDAY. OUTDOOR PLANTS AND FLOWERS WILL NEED TO BE COVERED OR BROUGHT INDOORS TO AVOID BEING DAMAGED OR KILLED. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-150445- /O.NEW.KBIS.FZ.W.0002.140515T0300Z-140515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 337 PM CDT WED MAY 14 2014 /237 PM MDT WED MAY 14 2014/ ...FREEZE WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ THURSDAY. * TEMPERATURE...BELOW FREEZING MOST AREAS LATE THIS EVENING THROUGH AROUND 9 AM THURSDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TWH
5 follow-up statements
536 WWUS73 KBIS 142353 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 653 PM CDT WED MAY 14 2014 ...FREEZE WARNING STATEWIDE LATE THIS EVENING THROUGH THURSDAY MORNING... .WIDESPREAD LOWS OF 25 TO 30 DEGREES ARE FORECAST TONIGHT ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA. SUB FREEZING TEMPERATURES ARE LIKELY TO PERSIST UNTIL AROUND 9 AM CDT THURSDAY. OUTDOOR PLANTS AND FLOWERS WILL NEED TO BE COVERED OR BROUGHT INDOORS TO AVOID BEING DAMAGED OR KILLED. REMEMBER TO ALSO DISCONNECT HOSES AND INSULATE EXPOSED WATER LINES. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-150800- /O.CON.KBIS.FZ.W.0002.140515T0300Z-140515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 653 PM CDT WED MAY 14 2014 /553 PM MDT WED MAY 14 2014/ ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ THURSDAY... * TEMPERATURE...BELOW FREEZING MOST AREAS LATE THIS EVENING THROUGH AROUND 9 AM THURSDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ AYD
738 WWUS73 KBIS 150253 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 953 PM CDT WED MAY 14 2014 ...FREEZE WARNING STATEWIDE TONIGHT THROUGH THURSDAY MORNING... .WIDESPREAD LOWS IN THE 20S ARE FORECAST TONIGHT ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA. SUB FREEZING TEMPERATURES ARE LIKELY TO PERSIST UNTIL AROUND 9 AM CDT THURSDAY. OUTDOOR PLANTS AND FLOWERS WILL NEED TO BE COVERED OR BROUGHT INDOORS TO AVOID BEING DAMAGED OR KILLED. REMEMBER TO ALSO DISCONNECT HOSES AND INSULATE EXPOSED WATER LINES. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151100- /O.CON.KBIS.FZ.W.0002.140515T0300Z-140515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 953 PM CDT WED MAY 14 2014 /853 PM MDT WED MAY 14 2014/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THURSDAY... * TEMPERATURE...LOWS IN THE 20S. BELOW FREEZING THROUGH AROUND 9 AM THURSDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ AYD
598 WWUS73 KBIS 150543 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1243 AM CDT THU MAY 15 2014 ...FREEZE WARNING STATEWIDE THIS MORNING... .WIDESPREAD LOWS IN THE 20S ARE FORECAST TONIGHT ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA. SUB FREEZING TEMPERATURES ARE LIKELY TO PERSIST UNTIL AROUND 9 AM CDT THURSDAY. OUTDOOR PLANTS AND FLOWERS WILL NEED TO BE COVERED OR BROUGHT INDOORS TO AVOID BEING DAMAGED OR KILLED. REMEMBER TO ALSO DISCONNECT HOSES AND INSULATE EXPOSED WATER LINES. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151400- /O.CON.KBIS.FZ.W.0002.000000T0000Z-140515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 1243 AM CDT THU MAY 15 2014 /1143 PM MDT WED MAY 14 2014/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURE...LOWS IN THE 20S. BELOW FREEZING THROUGH AROUND 9 AM THURSDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JV
571 WWUS73 KBIS 150850 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 350 AM CDT THU MAY 15 2014 ...FREEZE WARNING STATEWIDE THIS MORNING CONTINUES UNTIL AROUND 9 AM CDT... .WIDESPREAD LOWS IN THE 20S ARE FORECAST THIS MORNING ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA. TEMPERATURES WERE AT OR BELOW FREEZING AS OF 3 AM CDT ACROSS NEARLY ALL OF WESTERN AND CENTRAL NORTH DAKOTA. SUB FREEZING TEMPERATURES SHOULD PERSIST UNTIL AROUND 9 AM CDT TODAY. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151400- /O.CON.KBIS.FZ.W.0002.000000T0000Z-140515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 350 AM CDT THU MAY 15 2014 /250 AM MDT THU MAY 15 2014/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * TEMPERATURE...LOWS IN THE 20S. BELOW FREEZING THROUGH AROUND 9 AM THURSDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY TO OCCUR. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ JV
308 WWUS73 KBIS 151334 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 834 AM CDT THU MAY 15 2014 ...FREEZE WARNING WILL EXPIRE... .TEMPERATURES CONTINUE TO WARM RAPIDLY THIS MORNING...THUS THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-151445- /O.CAN.KBIS.FZ.W.0002.000000T0000Z-140515T1400Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 834 AM CDT THU MAY 15 2014 /734 AM MDT THU MAY 15 2014/ ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ALLOWED THE FREEZE WARNING TO EXPIRE. $$ NH
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this freeze warning went out at May 14, 2:14 PM MDT, 23 minutes earlier.
Area forecast discussion, May 14, 2:14 PM MDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 314 PM CDT WED MAY 14 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 258 PM CDT WED MAY 14 2014 HIGH PRESSURE CENTERED OVER NORTHWEST NORTH DAKOTA WILL MOVE SOUTHEAST TONIGHT. CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW FOR ANOTHER NIGHT OF GOOD RADIATIONAL COOLING. WITH FORECAST LOWS IN THE MID 20S TO LOWER 30S...WILL ISSUE ANOTHER FREEZE WARNING FOR ALL OF WESTERN AND CENTRAL NORTH DAKOTA. THURSDAY IS EXPECTED TO BE A LITTLE WARMER WITH PLENTY OF SUNSHINE EAST...BUT INCREASING AFTERNOON CLOUDS WEST AS A CLIPPER SYSTEM DROPS SOUTHEAST FROM ALBERTA INTO SASKATCHEWAN. ANY PRECIPITATION WITH THIS SYSTEM IS EXPECTED TO HOLD OFF UNTIL THURSDAY NIGHT. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 313 PM CDT WED MAY 14 2014 FOCUS IN THE LONG TERM WILL BE ON THE SYSTEM MOVING INTO NORTH DAKOTA SUNDAY. LATEST 12 UTC MODEL RUNS ARE IN GOOD AGREEMENT ON THE UPPER LEVEL PATTERN INTO EARLY NEXT WEEK. LATEST 12 UTC MODEL GUIDANCE PROPAGATES THE WESTERN CONUS RIDGE OVER THE NORTHERN PLAINS BY 12 UTC SUNDAY. A SURFACE LOW AND SHORT WAVE JUST ON THE BACK SIDE OF THE RIDGE WILL BRING CHANCES FOR PRECIPITATION INTO WESTERN NORTH DAKOTA LATE SATURDAY NIGHT. THE 12 UTC GFS AND ECMWF ARE IN AGREEMENT BRINGING IN THE HEAVIEST PRECIPITATION SUNDAY NIGHT...AS BOTH MODEL RUNS TRACK THE SURFACE LOW WEST TO EAST ACROSS WESTERN AND CENTRAL NORTH DAKOTA SUNDAY NIGHT INTO MONDAY NIGHT. WHILE THE LATEST MODEL RUNS ARE IN GOOD AGREEMENT...THE MODEL TREND OF PRECIPITATION TOTALS FROM THE SYSTEM HAS VARIED A GREAT DEAL OVER THE PAST FEW DAYS. WE WILL LOOK FOR SOME RUN TO RUN CONSISTENCY OVER THE COMING DAYS TO TRY AND NAIL DOWN JUST HOW WET CENTRAL AND WESTERN NORTH DAKOTA WILL GET. AS OF NOW THE 12 UTC MODEL RUNS OF PRECIPITATION TOTALS IS NOT ENOUGH TO CAUSE ANY FLOODING PROBLEMS. ALSO AS A NOTE ANOTHER FROST IS POSSIBLE THURSDAY NIGHT FRIDAY MORNING ACROSS CENTRAL AND PARTS OF WESTERN NORTH DAKOTA. HOWEVER...A SLOW WARMING TREND THROUGH THE WEEKEND AND INTO NEXT WEEK LOOKS TO KEEP CENTRAL AND WESTERN NORTH DAKOTA FROST AND FREEZE FREE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 258 PM CDT WED MAY 14 2014 VFR CONDITIONS EXPECTED THROUGH THE FORECAST PERIOD. CUMULUS BASES WILL LIFT TO AROUND 7KFT THIS AFTERNOON. A CEILING AT KJMS WILL LAST THROUGH LATE AFTERNOON AND A SPRINKLE OR TWO COULD OCCUR...THEN CLOUD LAYER WILL BECOME SCATTERED BY EARLY EVENING. NORTH FLOW TODAY 15 TO 20 MPH...WITH SOME GUST TO 25 MPH WEST AND 30 MPH EAST. WINDS WILL DIMINISH QUICKLY THIS EVENING. WINDS WILL BECOME SOUTHERLY AT KDIK AND KISN THURSDAY AND WILL BE LIGHT AND VARIABLE AT KMOT...KBIS AND KJMS. && .BIS WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ THURSDAY FOR NDZ001>005-009>013-017>023-025- 031>037-040>048-050-051. && SHORT TERM...TWH LONG TERM...MM AVIATION...TWH
Hazardous weather outlook, May 14, 11:39 AM MDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1239 PM CDT WED MAY 14 2014 NDZ004-012-151745- BOTTINEAU-MCHENRY- 1239 PM CDT WED MAY 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE...BANTRY AND TOWNER AND FOR THE WILLOW CREEK NEAR WILLOW CITY. FREEZING OR NEAR FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001>003-005-009>011-013-017>023-025-031>037-040>048-050-051- 151745- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-PIERCE- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN- SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE- MCINTOSH-DICKEY- 1239 PM CDT WED MAY 14 2014 /1139 AM MDT WED MAY 14 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FREEZING OR NEAR FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS TWH
Nearby
Freeze Warnings in North Dakota, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.